# SDR CALA2025021002256

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N37525
- Make and model: Boeing 737-9
- Aircraft serial: 64500
- Aircraft time: 13,702 hours, 4,605 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL ON FLT  DECK AFTER REPORT FROM GROUND.  NO SMOKE O BSVD. REF LOGPAGE 3812980. DUE TO APU AUTO SHUTDOWN. APPLIED FIM 21-00/830 STEP K.  FAULT ISOLATION PROCEDURE (APU). NO SMELL FUMES OR SMOKE NOTED. OK FOR SERVICE PER FIM.
